标题:A linear-time algorithm for computing translocation distance between signed genomes
作者:Li, GJ; Qi, XQ; Wang, XL; Zhu, BH
通讯作者:Li, G(gjli@sdu.edu.cn)
作者机构:[Li, GJ; Qi, XQ; Wang, XL; Zhu, BH]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.;[Li, GJ; Qi, XQ; Wang, XL; Zhu, BH] 更多
会议名称:15th Annual Symposium on Combinatorial Pattern Matching
会议日期:JUL 05-07, 2004
来源:COMBINATORIAL PATTERN MATCHING, PROCEEDINGS
出版年:2004
卷:3109
页码:323-332
摘要:The study of evolution based on rearrangements leads to a rearrangement distance problem, i.e., computing the minimum number of rearrangement events required to transform one geonome to another. In this paper we study the translocation distance problem, modeling the evolution of genomes by translocations. We present a linear-time algorithm for computing the translocation distance between signed genomes in this paper, improving a previous O(n(3)) bound by Hannenhalli in 1996.
收录类别:CPCI-S;EI;SCOPUS;SCIE
WOS核心被引频次:6
Scopus被引频次:13
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-35048869608&partnerID=40&md5=e4b064838addf351edadd5178082343c
TOP